# SDR HALA2017102500261

- Difficulty date: October 24, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 54,028 hours, 10,003 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275516
- Part serial: 930650
- Condition: Unknown
- Location: Bleed Air Sys
- Part time: 1,210 hours, 261 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RIGHT ENGINE PRV EICAS IN DESCENT BETWEEN FL230 AND 17000 FT. REPLACED PRVC PER AMM 36-11-19.
